# SDR HALA2022090600255

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 9,448 hours, 2,178 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU LEAK DETECT FAULT ON ECAM. PERFORMED TSM 36-22-00-810-876-A. FOUND ELEMENT SESOR (15HF) SHORTED TO GRN. REMOVED AND REPLACED OVHT SENS ELEMENT (15HF) PER AMM 36-22-17-400-001 BITE TESET GOOD. OK FOR SVC.
